Skip to Main content Skip to Navigation
Journal articles

Asymptotic h-expansiveness rate of C∞ maps

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01272095
Contributor : Serena Benassù <>
Submitted on : Wednesday, February 10, 2016 - 10:54:39 AM
Last modification on : Friday, March 27, 2020 - 3:56:28 AM

Identifiers

  • HAL Id : hal-01272095, version 1

Citation

D. Burguet, G. Liao, J. Yang. Asymptotic h-expansiveness rate of C∞ maps. Proceedings of the London Mathematical Society, London Mathematical Society, 2015, 111 (2), pp.381-419. ⟨hal-01272095⟩

Share

Metrics

Record views

87